# SDR ASOA05983

- Difficulty date: November 15, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 2618
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE CAPTAINS FLASHLIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS FLASHLIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
